# SDR SWAA010099

- Difficulty date: January 13, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 56,750 hours, 60,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC AND ENTRY DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUST.  RE-ADJUSTED EVAC SLIDE ASSY''''S PER MM.
